# SDR CALA2025042104068

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 36,484 hours, 13,240 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT 2L COMING OUT. INSPECTED SLIDE PACK AND VERIFIED TO BE INSTALLED CORRECTLY IN REF TO AMM 25-66-01. NO MX ACTION IS REQUIRED
